# SDR BAAE002

- Difficulty date: July 17, 2009
- Submitted: December 11, 2009
- Operation: General aviation
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 647511
- Part serial: 107296
- Condition: Shorted
- Location: Galley
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GALLEY C BEV MAKER NR5 TEA POT RETURNED TO STOWAGE, BREW HANDLE MOVED DOWN TO POT.  A FLASH OF WHITE SPARK WAS SEEN FROM BEV MAKER SWITCHED OFF.  VISUAL INSPECTION, FOUND THAT THE SWITCH ACTUATOR PLATE ATTACHED TO THE BREW HANDLE HAD RUBBED A THE SWITCH CABLES EXPOSING THE INNER CORE, SUBSEQUENTLY CAUSING A SHORT TO GROUND.
